... of my fingers in both hands are sore. As I use them they feel better. Could this be caused by the drug?
5 Sep 2009
Possibly. Joint pain has been documented as a side effect of Rifampin
"... All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Rifampin Capsules:
Cramps; diarrhea; dizziness; drowsiness; gas; headache; heartburn; joint pain; loss of appetite; menstrual changes; nausea; stomach pain or bloating; vomiting... "
For more information see https://www.drugs.com/sfx/rifampin-side-effects.html
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Dr started me on rifampin because my skin test is positive and she won't start RA meds until I take?
... rifampin for 4 months... RA meds increase the likelihood of latent TB becoming active. I took one capsule Tues night, to make sure I wasn't ...
1 answer • 13 May 2011
20 years ago, after my first year working in a hospital (medical records) my TB skin test turned positive. After waiting 2 weeks, they did another ...
2 answers • 7 Oct 2011
I notice most post that they are on the rifampin, yet I was put on rifabutin. It is horrible and I don't think I can stay on it. Would the ...
3 answers • 19 Mar 2012
... mg) and rifampicin (300 mg) only. he or she could eat a lots but her or his face will come some small buds (like acne) on forehead. why did this ...
1 answer • 20 Apr 2012
I just got prescribed a Rifampin for non active TB I'm not taking any kind of med. I'm wondering if is still have a side effect. Im scared ...
1 answer • 7 Jan 2016